# SDR N921R53905

- Difficulty date: January 8, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 69,294 hours, 23,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720 L17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERIOR STA 720 L-17L SKIN WITH CORROSION.  OPENED SKIN AREA IAW DPS 3-67-27, FOUND CORRODED INNER DOUBLER, REMOVED INNER DOUBLER IAW DPS 3-67-27.  FABRICATED NEW INNER DOUBLER IAW DC8 SRM 53-5-3 & DPS 3-69-4.  TREATED AND PRIMED AREA AND NEW DOUBLER IAW DC8 SRM 57-1-81.  INSTALLED NEW INNER DOUBLER IAW DC8 SRM 51-1-21 AND CLOSED SKIN AREA IAW DC8 SRM 51-1-21 CPCP 5000-0552.
